Distribution modulo 1 of some oscillating sequences

Daniel Berend, Grigori Kolesnik

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

Sequences of the form (P(n)f(Q(n))) n=1, P and Q polynomials, f a "highly differentiable" periodic function, are considered. The results of [3] concerning the recurrence of this sequence to its value for n=0 are given a quantitative form. Density and uniform distribution modulo 1 are studied for special Q's.

Original languageEnglish
Pages (from-to)161-179
Number of pages19
JournalIsrael Journal of Mathematics
Volume71
Issue number2
DOIs
StatePublished - 1 Dec 1990

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Distribution modulo 1 of some oscillating sequences'. Together they form a unique fingerprint.

Cite this